# SDR SWAA2015011935880

- Difficulty date: January 9, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 87,712 hours, 66,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 6517684
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ANGLE BRACKET CLIP CRACKED AT BS 294.5, STRINGER 10L.  R & R CLIP IAW SRM & DWG.
